# SDR 2009FA0000929

- Difficulty date: July 27, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Aircraft: N299RP
- Make and model: Beech C90A
- Aircraft serial: LJ1537
- Engine: Pwa PT6*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 5081029525
- Condition: Wrong Part
- Location: Mlg
- Component: Landing Gear
- Component part number: 908100391
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LWR TORQUE KNEE STOP LUG IS MACHINED TOO SHORT ALLOWING OVER EXTENSION OF THE LWR LANDING GEAR STRUT.  THIS ALLOWS THE BRAKE ASSY AND TIRE TO CONTACT AND DAMAGE THE LWR NACELLE SKIN DURING GEAR RETRACTION AND EXTENSION.  THE MFG DATED CODE STAMPED ON THE TORQUE KNEE WAS JULY 2, 2008.  THE PROBLEM WAS CORREDTED WITH THE INSTALLATION OF A NEW TORQUE KNEE WITH MFG DATE OF AUGUST 26, 2006.  (K)
